LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Back to Search Results |
| Model Number |
9010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Restenosis (4576); Insufficient Information (4580)
| Date of Event |
02/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of a clinical trial that sometime post an index procedure using a drug-coated balloon catheter, the subject reportedly expired and the primary cause of death was not provided.Reportedly, there have been no documented device deficiencies and no adverse events were reported, and the relationship of the death with the device, procedure and av access circuit were not provided.
Additional Manufacturer Narrative
H10: additional information was received, and the cause of death was not related to the device, not related to the procedure and not related to the av access circuit.Therefore, the file was reassessed for reportability and determined to be serious injury.H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.D4 (expiry date: 04/2025).H11: b2, b3, b5, d1, d4, h1, h6 (patient).The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of a clinical trial that six months and seven days post an index procedure completion using a drug-coated balloon catheter, the subject had an adverse event of restenosis of the target lesion and required an arteriovenous access circuit reintervention.It was further reported that the target lesion was in the upper arm with eighty percent initial stenosis and zero percent final residual stenosis.Reportedly, standard percutaneous transluminal angioplasty was used for treatment.The re-intervention was successful, and the outcome of the adverse event was resolved.It was further reported that patient was expired and the event was not related to device, procedure and av access circuit.
Event or Problem Description
It was reported through the results of a clinical trial that six months and seven days post an index procedure completion using a drug-coated balloon catheter, the subject had an adverse event of prolonged bleeding and restenosis of the target lesion and required an arteriovenous access circuit reintervention.It was further reported that the target lesion was in the upper arm with eighty percent initial stenosis and zero percent final residual stenosis.Reportedly, standard percutaneous transluminal angioplasty was used for treatment.The re-intervention was successful, and the outcome of the adverse event was resolved.It was further reported that patient was expired and the event was not related to device, procedure and av access circuit.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported event as no objective evidence was provided for review.Based upon the available information, the definitive root cause for the reported event could not be determined.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: b5, g3, h6 (patient, method).H11: d4 (unique identifier (udi) #).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.